Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Drugs and medication for Increased heart rate

Premium Questions

doctor1 MD

medications since then. One doctor (about 8 years ago) had further heart tests (EKG) done on him because of his increased resting...

doctor1 MD

Hi this week my heart has been beating really fast. For medications i am taking bupropion ... in the morning my heart is...

doctor1 MD

the following: 1) Why did his heart rate drop when the dosage of betaloc 25 was reduced to once a day? Ideally the opposite should...

doctor1 MD

was diagnosed with gastiris a few weeks ago. i was prescribed a medication that I took for 1 week shouldve been for 2. I think its back but...

doctor1 MD

till 2:30 am by the following: my heart kept beating really 'energetically' and (this was the scary ...

Public Forum Discussions

doctor1 MD

noticed the increased heart rate associated with the drug. I just would like to know if I m playing with fire in that...

doctor1 MD

I just had stent put 11/4/2016 changed all meds I know where it at as the pain i felt when installed this3rd one my heart rate run...

doctor1 MD

was having a heart attach, went to the hospital and given nitro and it put my heart rate over 140 and my blood pressure went...

doctor1 MD

am hypertensive. I take medication for all these conditions. My normal heart rate is 78-80. Recently the heart...

doctor1 MD

I had triple bypass 10 weeks ago. 2 days after surgery I started to experience an increased heart rate which I was given...

Mobile Questions and Answers

doctor1 MD

get examined for cause of increase heart rate

doctor1 MD

yes.nasal decongestants can cause tachycardia (increased heart rate)

doctor1 MD

This is due to anxiety and increased heart rate from overactive sympathetic nervous system.